# SDR DXTA2012030504905

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 6,758 hours, 4,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU,  A STRONG ELECTICAL BURNING ODOR DETECTED.  APU TURNED TO RAM AIR, COULD NOT DETECT BURNING ODOR.   SHUTDOWN ACFT.  INSPECTED ACFT, NO DEFECTS NOTED.
